MAUDE Adverse Event Report: VILEX, INC. AVID PLATE SYSTEM

VILEX, INC. AVID PLATE SYSTEM
Model Number ALDNC36-7U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was submitted on 02.14.20 and a receipt/acknowledgement was received from fda.However this mdr did not show when a check of the maude database was done on october 21, 2020.Help desk was contacted and vilex was told to resubmit the mdr.Below is the information that was submitted on 02.14.20.On october 28, 2019 account manager contacted vilex in regards to an avid plate (aldnc36-7u) and locking screw (asl35-22t) failure.After multiple unsuccessful attempts to gain more information regarding the complaint ((b)(4)), the complaint was closed on 01.08.20.On january 21, 2020, vilex received the plate and screw from the account manager.A new complaint was opened ((b)(4)).The account manager reported that the screw did not lock into the plate instead it passed through the hole in the plate.The plate consists of four holes.The account manager is unsure as to which hole the screw passed through.Doctor removed the screws that were implanted in the plate, removed the plate, selected a new plate and implanted the screws.Account manager reports there was no impact to the patient.Vilex is unsure if there was a delay in surgery.On january 30, 2020, vilex's quality department inspected the plate and screw.Quality assurance manager notice that the screw head showed signs of being engaged with the plate.He tested the screw in each of the holes tightening as far as possible using the instrumentation (driver and handle) which would have been used in during surgery.By using normal pressure he was unable to pass the screw through any of the holes.A review of prior complaints, non-conformances and capas resulted in no records found regarding the plate and screw listed above.A review of prior complaints, non-conformances and capas resulted in no records found regarding the issue listed above.These devices are only marketed in the us.No additional notification are to be made to other countries or jurisdictions.
 
Event or Problem Description
Complaint involves an avid plate and locking screw.The locking screw did not lock into the plate.The screw was driven through the plate.

Brand Name
AVID PLATE SYSTEM
Common Device Name
AVID PLATE
Manufacturer (Section D)
VILEX, INC.
111 moffitt street
mcminnville 37110
MDR Report Key10742360
Report Number1051526-2020-00001
Device Sequence Number16882429
Product Code HRS
UDI-Device Identifier00841731116291
UDI-Public00841731116291
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALDNC36-7U
Device Lot Number9913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1